About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 892420, 10 pages
http://dx.doi.org/10.1155/2012/892420
Research Article

New Exact Solutions to the KdV-Burgers-Kuramoto Equation with the Exp-Function Method

Department of Mathematics, Sungkyunkwan University, Suwon 440-746, Republic of Korea

Received 9 February 2012; Accepted 19 March 2012

Academic Editor: Khalida Inayat Noor

Copyright © 2012 Jae-Myoung Kim and Changbum Chun. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Based on the characteristics of the truncated Painlevé expansion method and the Exp-function method, new generalized solitary wave solutions are constructed for the KdV-Burgers-Kuramoto equation, which cannot be directly constructed from the Exp-function method. This work highlights the power of the Exp-function method in providing generalized solitary wave solutions of different physical structures.